MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752620
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device code a010402 captures the reportable event of stent migration.
 
Event or Problem Description
It was reported that a percuflex plus stent was implanted into the patient.A planned stent removal procedure was then performed to explant the stent.During this procedure, it was found that the stent migrated into the ureter.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a010402 captures the reportable event of stent migration.This event was previously reported.See mfr.Report # 2124215-2025-15174.Upon further review, it was found that this case had been previously reported for the same device, event, health care facility, upn and lot number.Confirmation was received indicating this event is a duplicate to the event filed with an internal references of (b)(4).Based on all the available information, all pertinent information was already reported therefore, boston scientific no longer considers this to be a reportable incident.
 
Event or Problem Description

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21600913
Report Number2124215-2025-15159
Device Sequence Number9170160
Product Code FAD
UDI-Device Identifier08714729056829
UDI-Public08714729056829
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752620
Device Catalogue Number175-262
Device Lot Number0034483980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date05/19/2025
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown